RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 831–836 (Mi de9938)  

This article is cited in 3 scientific papers (total in 3 papers)

Integral Equations and Integral-Differential

On bounded solutions of a class of systems of integral equations that arise in models of biological processes

N. V. Pertsev

Omsk State Pedagogical University

Full text: PDF file (1024 kB)

English version:
Differential Equations, 1999, 35:6, 835–840

Bibliographic databases:
UDC: 517.968
Received: 25.04.1997

Citation: N. V. Pertsev, “On bounded solutions of a class of systems of integral equations that arise in models of biological processes”, Differ. Uravn., 35:6 (1999), 831–836; Differ. Equ., 35:6 (1999), 835–840

Citation in format AMSBIB
\Bibitem{Per99}
\by N.~V.~Pertsev
\paper On bounded solutions of a class of systems of integral equations that arise in models of biological processes
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 831--836
\mathnet{http://mi.mathnet.ru/de9938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732120}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 835--840


Linking options:
  • http://mi.mathnet.ru/eng/de9938
  • http://mi.mathnet.ru/eng/de/v35/i6/p831

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Pertsev, “Two-sided estimates for solutions of an integrodifferential equation that describes the hematogenic process”, Russian Math. (Iz. VUZ), 45:6 (2001), 55–59  mathnet  mathscinet  zmath
    2. N. V. Pertsev, “Primenenie monotonnogo metoda i $M$-matrits k analizu povedeniya reshenii nekotorykh modelei biologicheskikh protsessov”, Sib. zhurn. industr. matem., 5:4 (2002), 110–122  mathnet  mathscinet  zmath
    3. N. V. Pertsev, B. Yu. Pichugin, A. N. Pichugina, “Investigation of solutions to one family of mathematical models of living systems”, Russian Math. (Iz. VUZ), 61:9 (2017), 48–60  mathnet  crossref  isi
  • Number of views:
    This page:60
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019